Alert archive / Arizona / Wind Advisories in 2007
Wind Advisory 4, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Feb 26, 2007, 3:31 PM MST for 4 counties in Arizona. It took effect at Feb 26, 2007, 10:05 PM MST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2007, 3:31 PM MST (22:31 UTC)
- In effect from
- Feb 26, 2007, 10:05 PM MST
- Expired
- Feb 27, 2007, 7:52 PM MST
- In force
- 22 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1420 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 558 m²/s²
- 0-3 km storm-relative helicity
- 541 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 262231 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 331 PM MST MON FEB 26 2007 AZZ004-006-007-011>017-040-270615- /O.NEW.KFGZ.WI.Y.0004.070227T1600Z-070228T0400Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA... GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...WINDOW ROCK... GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK... SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS... MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW... GREER...PINETOP...DILKON...KYKOTSMOVI 331 PM MST MON FEB 26 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY. SOUTHWEST WINDS WILL INCREASE OVER THE ADVISORY AREA AFTER MID MORNING TUESDAY. SUSTAINED WINDS OF 15 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH ARE EXPECTED TO BLOW THROUGH MID EVENING TUESDAY. THIS AFTERNOON AND TUESDAY MORNING ARE GOOD TIMES TO SECURE LOOSE OBJECTS ON YOUR PROPERTY. AREAL EXPANSIONS TO THIS WIND ADVISORY MAY OCCUR. ALL ARE URGED TO MONITOR THE FORECASTS. THESE WINDS ARE ASSOCIATED WITH A COLD FRONT THAT WILL MOVE SLOWLY INTO NORTHERN ARIZONA FROM UTAH ON TUESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ 41
4 follow-up statements
000 WWUS75 KFGZ 270505 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1005 PM MST MON FEB 26 2007 ...STRONG WINDS EXPECTED ACROSS MUCH OF NORTHERN ARIZONA ON TUESDAY... .A PACIFIC STORM SYSTEM WILL BRING STRONG AND GUSTY SOUTHWEST WINDS TO MUCH OF NORTHERN ARIZONA ON TUESDAY. LOCALLY STRONG WINDS WILL BEGIN OVERNIGHT IN AREAS EAST TO NORTHEAST OF HIGHER TERRAIN AREAS SUCH AS THE SAN FRANCISCO PEAKS AND THE KAIBAB PLATEAU...WITH STRONG WINDS BECOMING MORE WIDESPREAD TUESDAY MORNING. WINDS ARE EXPECTED TO GRADUALLY WEAKEN OVERNIGHT TUESDAY NIGHT...WITH A CHANCE OF STRONG WINDS WEDNESDAY CONFINED TO AREAS NEAR THE NEW MEXICO BORDER AS THE STORM SYSTEM MOVES EASTWARD. AZZ005-271315- /O.EXA.KFGZ.WI.Y.0004.070227T1600Z-070228T0400Z/ MARBLE AND GLEN CANYONS- INCLUDING THE CITIES OF...PAGE...LEES FERRY 1005 PM MST MON FEB 26 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY. SOUTHWEST WINDS WILL INCREASE OVER THE ADVISORY AREA TUESDAY MORNING...WITH SUSTAINED WINDS OF 15 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH DEVELOPING BY MID MORNING. STRONG WINDS WILL CONTINUE THROUGH TUESDAY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ015-271315- /O.EXT.KFGZ.WI.Y.0004.070227T0505Z-070228T0400Z/ WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...FLAGSTAFF...WILLIAMS...MUNDS PARK 1005 PM MST MON FEB 26 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM MST TUESDAY. WEST TO SOUTHWEST WINDS HAVE INCREASED TO 15 TO 25 MPH WITH GUSTS AS HIGH AS 50 MPH THIS EVENING EAST OF THE SAN FRANCISCO PEAKS AND MT ELDEN...INCLUDING THE COMMUNITY OF DONEY PARK. WINDS ARE EXPECTED TO GRADUALLY INCREASE OVERNIGHT AND BECOME MORE WIDESPREAD TUESDAY MORNING. UNTIL 900 AM MST...WIND GUSTS EXCEEDING 40 MPH ARE EXPECTED TO AFFECT MAINLY AREAS FROM DONEY PARK TO WUPATKI NATIONAL MONUMENT AND MUCH OF HIGHWAY 89 IN THIS AREA. ON TUESDAY...EXPECT SUSTAINED WINDS OF 15 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH CONTINUING THROUGH MID EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ004-006-007-011>014-016-017-040-271315- /O.CON.KFGZ.WI.Y.0004.070227T1600Z-070228T0400Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA... GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...WINDOW ROCK... GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK... SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER...HAPPY JACK... FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON...KYKOTSMOVI 1005 PM MST MON FEB 26 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY. SOUTHWEST WINDS WILL INCREASE OVER THE ADVISORY AREA MID MORNING TUESDAY. SUSTAINED WINDS OF 15 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH ARE EXPECTED TO CONTINUE THROUGH MID EVENING TUESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 271147 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 447 AM MST TUE FEB 27 2007 ...STRONG WINDS ACROSS MUCH OF NORTHERN ARIZONA THROUGH THIS EVENING... .A PACIFIC STORM SYSTEM WILL BRING STRONG AND GUSTY SOUTHWEST WINDS TO MUCH OF NORTHERN ARIZONA THROUGH THIS EVENING. LOCALLY STRONG WINDS HAVE ALREADY BEGUN IN AREAS NORTHEAST OF HIGHER TERRAIN...SUCH AS THE SAN FRANCISCO PEAKS AND THE KAIBAB PLATEAU...STRONG WINDS WILL BECOME MORE WIDESPREAD LATER THIS MORNING. WINDS ARE EXPECTED TO GRADUALLY WEAKEN OVERNIGHT...WITH THE CHANCE OF STRONG WINDS WEDNESDAY CONFINED TO AREAS NEAR THE NEW MEXICO BORDER AS THE STORM SYSTEM MOVES EASTWARD. SOME PEAK WIND GUSTS REPORTED AS OF 4 AM MST INCLUDE... FOUR SPRINGS 45 MPH HOUSEROCK 52 MPH DONEY PARK 50 MPH. AZZ008>010-039-272000- /O.EXA.KFGZ.WI.Y.0004.070227T1600Z-070228T0400Z/ YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- BLACK MESA AREA- INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... NAVAJO N.M. 447 AM MST TUE FEB 27 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MST THIS EVENING. SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH ARE EXPECTED TO DEVELOP AFTER 9 AM MST. THE STRONG WINDS WILL CONTINUE THROUGH MID EVENING...WITH WINDS DECREASING TO 15 TO 25 MPH OVERNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ004>007-272000- /O.EXT.KFGZ.WI.Y.0004.070227T1147Z-070228T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE 447 AM MST TUE FEB 27 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM MST THIS EVENING. LOCALIZED STRONG WINDS HAVE DEVELOPED THIS MORNING OVER AREAS NORTHEAST OF THE HIGHER TERRAIN...INCLUDING THE HOUSEROCK VALLEY. THE STRONG WINDS WILL BECOME MORE WIDESPREAD AFTER 8 AM MST...WITH SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH AND GUSTS NEAR 50 MPH. THE WINDS WILL GRADUALLY DECREASE DURING THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ015-272000- /O.CON.KFGZ.WI.Y.0004.000000T0000Z-070228T0400Z/ WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...FLAGSTAFF...WILLIAMS...MUNDS PARK 447 AM MST TUE FEB 27 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. WEST TO SOUTHWEST WINDS HAVE INCREASED TO 15 TO 25 MPH...WITH GUSTS AS HIGH AS 50 MPH EARLY THIS MORNING EAST OF THE SAN FRANCISCO PEAKS AND MOUNT ELDEN...INCLUDING THE COMMUNITY OF DONEY PARK AND THE HIGHWAY 89 CORRIDOR. STRONG WINDS ARE EXPECTED TO GRADUALLY BECOME MORE WIDESPREAD AFTER 9 AM THIS MORNING. BY LATE MORNING...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED. LOCALIZED GUSTS EXCEEDING 60 MPH WILL BE POSSIBLE ALONG THE HIGHWAY 89 CORRIDOR FROM DONEY PARK TO SUNSET CRATER. WINDS WILL GRADUALLY DECREASE DURING THE EVENING...BUT IT WILL REMAIN BREEZY OVERNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ011>014-016-017-040-272000- /O.CON.KFGZ.WI.Y.0004.070227T1600Z-070228T0400Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW... GREER...PINETOP...DILKON...KYKOTSMOVI 447 AM MST TUE FEB 27 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MST THIS EVENING. SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 40 TO 55 MPH ARE EXPECTED TO DEVELOP AFTER 9 AM MST. THE STRONG WINDS WILL CONTINUE THROUGH MID EVENING...WITH WINDS DECREASING TO 15 TO 25 MPH OVERNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 271943 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1243 PM MST TUE FEB 27 2007 ...STRONG WINDS ACROSS MUCH OF NORTHERN ARIZONA THROUGH THIS EVENING... .A PACIFIC STORM SYSTEM WILL BRING STRONG AND GUSTY SOUTHWEST WINDS TO MUCH OF NORTHERN ARIZONA THIS AFTERNOON AND EVENING. LOCALLY STRONG WINDS ARE CURRENTLY BLOWING ACROSS MANY AREAS OF NORTHERN ARIZONA. WINDS ARE EXPECTED TO GRADUALLY WEAKEN OVERNIGHT WITH A CHANCE OF STRONG WINDS ON WEDNESDAY CONFINED TO AREAS ALONG THE NEW MEXICO BORDER. SOME PEAK WIND GUSTS REPORTED AS OF 12 PM MST INCLUDE... BRIGHT ANGEL 41 MPH FLAGSTAFF AIRPORT 36 MPH FOUR SPRINGS 53 MPH FRAZIER WELLS 50 MPH GREER 40 MPH HEBER 44 MPH HOPI 39 MPH PAGE AIRPORT 40 MPH PRESCOTT AIRPORT 39 MPH SAINT JOHNS 41 MPH SHOW LOW AIRPORT 44 MPH WINDOW ROCK 39 MPH WINSLOW AIRPORT 43 MPH WUPATKI 46 MPH AZZ004>017-039-040-280345- /O.CON.KFGZ.WI.Y.0004.000000T0000Z-070228T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 1243 PM MST TUE FEB 27 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 40 TO 55 MPH ARE EXPECTED TO CONTINUE THROUGH 9 PM MST. WINDS ARE EXPECTED TO DECREASE TO 15 TO 25 MPH OVERNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ RB
000 WWUS75 KFGZ 280252 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 752 PM MST TUE FEB 27 2007 AZZ004>017-039-040-280400- /O.CAN.KFGZ.WI.Y.0004.000000T0000Z-070228T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 752 PM MST TUE FEB 27 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. AN APPROACHING PACIFIC STORM SYSTEM BROUGHT STRONG WINDS TO MUCH OF NORTHERN ARIZONA TODAY...HOWEVER WIND SPEEDS HAVE DROPPED BELOW ADVISORY CRITERIA THIS EVENING IN ALL BUT A FEW LOCALIZED AREAS ALONG THE EASTERN MOGOLLON RIM. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. KEEP IN MIND THAT BREEZY CONDITIONS WILL CONTINUE THROUGH THE NIGHT AS THE STORM SYSTEM CONTINUES TO APPROACH THE AREA...AND MORE STRONG WINDS ARE EXPECTED FROM ABOUT WINSLOW EASTWARD WEDNESDAY AFTERNOON. THE FOLLOWING ARE SOME WIND GUST OBSERVATIONS FROM NORTHERN ARIZONA TODAY: DONEY PARK 49 MPH FLAGSTAFF AIRPORT 43 MPH FRAZIER WELLS 50 MPH GRAND CANYON AIRPORT 44 MPH GREER 40 MPH HOUSE ROCK 59 MPH PAGE 41 MPH PRESCOTT 41 MPH RED MESA 41 MPH SAINT JOHNS 47 MPH SHOW LOW 55 MPH WINDOW ROCK 46 MPH WINSLOW 52 MPH WUPATKI NATL MONUMENT 46 MPH $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Feb 26, 3:00 PM MST, 31 minutes earlier.
Area forecast discussion, Feb 26, 3:00 PM MST, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 300 PM MST MON FEB 26 2007 .SYNOPSIS...TONIGHT...EXPECT MOSTLY CLEAR SKIES AND SOME SOUTHWEST BREEZES. ON TUESDAY...A PACIFIC STORM SYSTEM WILL APPROACH OUR AREA BRINGING STRONG SOUTHWEST WINDS AND INCREASING CLOUDS. THE BULK OF THE STORM WILL MOVE THROUGH ON WEDNESDAY WITH MORE WIND AS WELL AS COLDER TEMPERATURES AND SCATTERED LIGHT SHOWERS. CONDITIONS WILL IMPROVE FROM WEST TO EAST ON THURSDAY WITH DRY AND WARMER WEATHER STARTING FRIDAY THROUGH SUNDAY. && .DISCUSSION... THIS AFTERNOON...SKIES ARE CLEAR ACROSS NRN AZ. TO OUR NORTHWEST...THERE IS A LOW PRESSURE SYSTEM OFF THE PACIFIC NORTHWEST COAST AND THE JET STREAM RUNNING WEST TO EAST FROM OFF THE PACIFIC THROUGH NRN CALIFORNIA AND NEVADA. FOR TONIGHT...MODELS CONTINUE TO SHOW BOTH THE JET AND UPPER LOW WILL SAG SOUTHWARD. SFC WINDS TONIGHT ARE EXPECTED TO REMAIN OUT OF THE SOUTHWEST. WE HAVE RAISED THE FCST MIN TEMPS. ON TUESDAY...STRONG WINDS WILL BLOW ACROSS NRN AZ AS THE JET PUSHES INTO OUR AREA FROM THE NORTH. MODEL CROSS SECTIONS SHOW LOW LEVEL MIXING INTO 45 TO 50 KT WIND ACROSS MUCH OF THE AREA. WE WILL ISSUE A WIND ADVISORY FOR MUCH OF THE NORTHLAND VALID TUESDAY 9 AM TO 9 PM. AT THIS TIME IT LOOKS LIKE WIND GUST BTWN 40 AND 50 MPH WILL OCCUR. THIS ADVISORY MAY BE REFINED AS NEW MODEL DATA COMES IN. AS FAR AS PRECIP...THE SHORT OF IT IS IT LOOKS LIGHT AT BEST. CROSS SECTIONS SHOW INCREASING SATURATION BELOW H7 FROM THE NORTHWEST STARTING TUESDAY AFTERNOON. THE TEMP LAPSE RATES ABOVE H7 ARE RATHER STABLE. WE DID DELAY AND / OR REDUCE THE CHANCE OF SHOWERS FOR MUCH OF AREA THROUGH TUESDAY NIGHT. WEDNESDAY...MID LEVEL LAPSE RATES AND MOISTURE IMPROVE AS THE H5 COLD POOL MOVES INTO THE NRN THIRD OF AZ FROM NEVADA. OTHER THAN OROGRAPHIC LIFT...DONT SEE ALOT OF LIFT...SO AT THIS TIME WE ARE EXPECTING MORE OF A SHOWERY PRECIP REGIME...WITH THE BEST CHANCES NORTH OF I-40. SFC WINDS MAY REQUIRE A SECOND WIND ADVISORY FOR PARTS OF NAVAJO AND APACHE COUNTIES. THURSDAY...TEMPS ALOFT START TO WARM FROM THE WEST AS A RIDGE OF HIGH PRESSURE BUILDS TOWARDS THE WEST COAST. THE CHANCES OF PRECIP HAVE BEEN MASSAGE TO SHOW A TREND TO END FROM WEST TO EAST. ON FRIDAY...NORTHWEST FLOW ALOFT IS SHOWN TO MOVE A WEAK AND DRY UPPER LEVEL FEATURE ACROSS THE STATE. THE MAIN IMPACT WILL BE TO KEEP THE MAX TEMPS AT OR BELOW NORMAL. FOR SATURDAY THROUGH MONDAY...MODELS SHOW HIGH PRESSURE BUILDING ALOFT OVER THE SOUTHWEST UNITED STATES. THIS SHOULD BRING DRY CONDITIONS AND DAYTIME MAX TEMPS WARMING TO THE 5 TO 10 DEGREE ABOVE NORMAL RANGE. DL && .AVIATION...FOR THE 00Z PACKAGE...EXPECT GUSTY SOUTHWEST SFC WINDS THIS AFTERNOON AND THIS EVENING. WINDS WILL INCREASE ON TUESDAY BECOMING SW 15-25 KT WITH GUSTS TO 40 KTS IN THE AFTERNOON. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY TUESDAY 9 AM TO 9 PM MST FOR AZ ZONES 4-6-7-11>17-40. &&
Hazardous weather outlook, Feb 25, 11:00 PM MST, 16 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1100 PM MST SUN FEB 25 2007 AZZ004>018-037>040-261900- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 1100 PM MST SUN FEB 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...MONDAY GUSTY SOUTHWEST TO WEST WINDS WILL CONTINUE ACROSS MUCH OF NORTHERN ARIZONA ON MONDAY. THESE WINDS ARE EXPECTED TO BE JUST UNDER WIND ADVISORY CRITERIA WITH SUSTAINED WIND SPEEDS 15 TO 25 MPH AND GUSTS 25 TO 35 MPH EXPECTED. THE STRONGEST OF THESE WINDS WILL PRIMARILY BE ALONG THE HIGHER TERRAIN AREAS OF THE KAIBAB PLATEAU...THE MOGOLLON RIM AND THE WHITE MOUNTAINS. EXPECT SOME ADDITIONAL TERRAIN ENHANCEMENT OF THE WINDS ON THE NORTH AND EAST SIDES OF THE SAN FRANSISCO PEAKS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER STORM SYSTEM IS EXPECTED TO APPROACH THE STATE TUESDAY...THEN MOVE ACROSS THE AREA TUESDAY NIGHT AND WEDNESDAY. STRONG SOUTHWEST WINDS WILL DEVELOP BY TUESDAY AFTERNOON WITH GUSTS OVER 40 MPH POSSIBLE IN MOST AREAS. THE STRONG WINDS WILL SHIFT INTO EASTERN ARIZONA BY WEDNESDAY. ALONG WITH THE STRONG WINDS...THIS STORM WILL ALSO BRING MUCH COLDER CONDITIONS AND A CHANCE OF SNOW BY TUESDAY NIGHT THROUGH THURSDAY MORNING. LATEST GUIDANCE INDICATES SNOW FALL AMOUNTS WITH THIS SYSTEM WILL BE FAIRLY LIGHT. STAY TUNED TO WWW.WEATHER.GOV/FLAGSTAFF ...NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FOR UPDATES ON THIS DEVELOPING WINTER WEATHER SYSTEM. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RB
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.